# SDR SIMA20120830003

- Difficulty date: August 30, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 24,901 hours, 21,853 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4410 THE CREW REPORTED THAT WHILE IN CRUISE RECEVIED A LAV SMOKE WARNING.  THE CREW PULLED THE LAV BREAKERS PER CHECKLIST AND THE LAV SMOKING WARNING WENT OUT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ENGINE LEAKING, REMOVE AND REPLACE NR 2 ENGINE.
